Content area

|
|

Subkutan atrofi efter steroidinjektion i forbindelse med behandling af springfinger

Forfatter(e)
Peter Birk Larsen1 & Michael Kjelager Tjørnild2 1) Ortopædkirurgisk Afdeling, Regionshospitalet Viborg 2) Ortopædkirurgisk Afdeling, Regionshospitalet Horsens Ugeskr Læger 2014;176:V05140273
Reference: 
Ugeskr Læger 2014;176:V05140273
Blad nummer: 
Sidetal: 
2-3
Subcutaneous atrophy following steroid injection in the treatment of trigger finger
Trigger finger (TF), also known as stenosing tenosynovitis, is a rather common condition that causes entrapment of the flexor tendon at the site of the annular pulley. The accepted first-line treatment for TF is injection of long-acting corticosteroid in the involved flexor tendon sheath. This treatment is characterized by a high success rate and a low level of reported adverse effects in the literature. We report a case of subcutaneous atrophy after steroid injection in the treatment of TF.
Du skal være logget ind for at læse denne artikel
Log ind

Right side

af Michael Uldall Steinfath | 01/12
1 Kommentar
af Pedram Kazemi-Esfarjani | 01/12
1 Kommentar
af Bjarne Stigsby | 30/11
2 kommentarer
af Camilla Bang | 29/11
2 kommentarer
af Stine Madsen-Østerbye | 29/11
1 Kommentar
af Kaj Seidelin | 29/11
6 kommentarer
af Pedram Kazemi-Esfarjani | 28/11
2 kommentarer
af Ulf Bern Jensen | 24/11
2 kommentarer
af Bodil Marie Nielsen | 24/11
2 kommentarer
af Toke Seierøe Barfod | 23/11
2 kommentarer